# SDR AWXA200200064

- Difficulty date: January 20, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 60,202 hours, 49,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - DURING INSPECTION THE RT EXTERIOR OVERWING AND LOWER FUSELAGE EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BATTERY PACK IN THE AFT CARGO COMPARTMENT IAW BMM 33-51-31, OPERATIONAL CHECK WAS GOOD.
